# SDR UALA2012081604554

- Difficulty date: August 14, 2012
- Submitted: August 28, 2012
- Operation: Air carrier
- Aircraft: N597UA
- Make and model: Boeing 757222
- Aircraft serial: 28750
- Aircraft time: 53,056 hours, 14,965 cycles
- Engine: Pwa PW2037
- System (JASC): 2397 · Communications System Wiring
- Part: Coupler
- Part number: 490S1
- Part serial: 44
- Condition: Faulty
- Location: Nr 2 Hf Sys
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 2 HF WILL NOT TUNE.  REPLACED NR 2 COUPLER PER AMM, OPS CHECKED GOOD.
